eKMAIR

Infinitely iterated wreath products of metric spaces

Show simple item record

dc.contributor.author Oliynyk, Bogdana
dc.date.accessioned 2015-11-25T11:26:15Z
dc.date.available 2015-11-25T11:26:15Z
dc.date.issued 2013
dc.identifier.citation Oliynyk, B. Infinitely iterated wreath products of metric spaces // Algebra and Discrete Mathematics. - 2013. - Vol. 15, no. 1. - P. 48-62. uk
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/7325
dc.description.abstract The construction of the finitary wreath product of metric spaces and its completion, the infinitely iterated wreath product of metric spaces are introduced. They full isometry groups are described. Some properties and examples of these constructions are considered. uk
dc.language.iso en uk
dc.title Infinitely iterated wreath products of metric spaces uk
dc.type Article uk
dc.status published earlier uk
dc.relation.source Algebra and Discrete Mathematics uk


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics